Nonlocal problem with integral conditions for a high-order hyperbolic equation
AbstractWe study the solvability of a nonlocal problem with integral conditions for a high-order hyperbolic equation with predominant mixed derivative. The posed problem is reduced to the integral equation and the existence of its solution is proved by the help of a priori estimates.
How to Cite
Yusubov, S. S. “Nonlocal Problem With Integral Conditions for a High-Order Hyperbolic Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 1, Jan. 2017, pp. 121-3, https://umj.imath.kiev.ua/index.php/umj/article/view/1681.